Two power-decreasing derivation restrictions in generalized scattered context grammars

Masopust, Tomáš and Meduna, Alexander and Šimácek, Jiří: Two power-decreasing derivation restrictions in generalized scattered context grammars. Acta cybernetica, (18) 4. pp. 783-793.(2008)

[img] Cikk, tanulmány, mű

Download (146kB)


The present paper introduces and discusses generalized scattered context grammars that are based upon sequences of productions whose left-hand sides are formed by nonterminal strings, not just single nonterminals. It places two restrictions on the derivations in these grammars. More specifically, let k be a positive integer. The first restriction requires that all rewritten symbols occur within the first k symbols of the first continuous block of nonterminals in the sentential form during every derivation step. The other restriction defines derivations over sentential forms containing no more than k occurrences of nonterminals. As its main result, the paper demonstrates that both restrictions decrease the generative power of these grammars to the power of context-free grammars.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2008
Volume: 18
Number: 4
Page Range: pp. 783-793
ISSN: 0324-721X
Language: angol
Heading title: Regular papers
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 792-793.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 14:51

Actions (login required)

View Item View Item